It could be from the medication in my opinion. We all react to meds differently. Have you tried taking it at different times of the day or with a full stomach? Have you been taking other medications that might be giving you this as well?
There are so many factors to consider it can be pretty confusing. When I would have side effect questions I would usually go talk to my pharmacist and/or doctor to see what else I could do...keep us posted!
Digestive problems are one of the most common symptoms of antidepressants. If the drug is working for you otherwise, you can try remedies such as aloe juice and digestive enzymes. If it isn't working for you, then yes, you should try something else, but taper slowly and work with your psychiatrist when doing so. If the psychiatrist doesn't seem to understand or empathize with withdrawal problems, find another.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.